Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 4, Pages 677-681

On certain inequalities for some regular functions in |z|<1

Department of Mathematics, Faculty of Technology and Metallurgy, University of Belgrade, Serbia

Received 6 August 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we give some inequalities for regular functions f(z)=z+a2z2+ in |z|<1 especially for starlike and convex functions of order α, 0α<1, To some extent those inequalities are the generalisations and improvements of the previous results given by Bernardi [1]. Some interesting consequences are given, too.